MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; QUICK SWITCH VALVE,NON-STERILE

Medline Industries, LP MEDLINE; QUICK SWITCH VALVE,NON-STERILE
Catalog Number ENFIT9000NS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when going to flush the tube, before uncapping one of the ports a crack noticed where the luer lock is.Another port used which ended up breaking.".
 
Additional Manufacturer Narrative
The customer complaint reported the enfit stopcock was defective, with a crack noticed where the luer lock is and another port ended up breaking.A sample of enfit9000ns was received from the customer; the sample was in a very used condition with the print on the valve plate slightly faded and dried formula in the connectors.Based on the sample provided, the reported issue was confirmed, and the breaks were located on both male enfit connectors with notable damage to one of the enfit caps that get inserted into the connector.The cause was documented as cannot determine cause with received sample, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE,NON-STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50946685
Report Number1417592-2026-54311
Device Sequence Number21238685
Product Code PIF
UDI-Device Identifier20193489012559
UDI-Public20193489012559
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT9000NS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown